Saturday, October 25, 2014
Tuesday, September 08, 2009 AGR, Community Member, asks

Q: are there any Blood Pressure medications that don't cause leg swelling?

I've been taking Exforge and Bystolic since July - it was working great until a month later when I started getting swelling in my legs/feet - my doctor recently switched me to new regimen with diovan/tekturna and bystolic - first the leg swelling disappeared for a about a week but came back yesterday and this regimen has not kept my BP at the level where my doctor wants it.  Is anyone taking any BP meds that don't cause leg swelling?

Answer This
Answers (1)
Kitty, Community Member
8/20/12 3:48pm

Try Losartan    My feet didnt swell but it didnt control the hbp after a few months but I have multiple sclerosis and alot of stress.   it may work for you.

 

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By AGR, Community Member— Last Modified: 08/20/12, First Published: 09/08/09